Alert archive / Alabama / Special Weather Statements in 2017
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jan 19, 2017, 6:30 PM CST for Baldwin County, Escambia County, Monroe County, Alabama. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 19, 2017, 6:30 PM CST (00:30 UTC)
- Expired
- Jan 19, 2017, 7:30 PM CST
- In force
- 60 min
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Escambia County, AL, Monroe County, AL
The radar
The Mobile radar (KMOB), 78 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -167 m²/s²
- 0-3 km storm-relative helicity
- -106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
534
WWUS84 KMOB 200030
SPSMOB
Special Weather Statement
National Weather Service Mobile AL
630 PM CST THU JAN 19 2017
ALZ055-056-059-262-264-266-FLZ201>203-200130-
Baldwin Central AL-Monroe AL-Escambia AL-Conecuh AL-
Baldwin Inland AL-Baldwin Coastal AL-Escambia Coastal FL-
Santa Rosa Inland FL-Escambia Inland FL-
630 PM CST THU JAN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL CONECUH...BALDWIN...MONROE...ESCAMBIA
ALABAMA...ESCAMBIA FLORIDA AND NORTHWESTERN SANTA ROSA COUNTIES
UNTIL 730 PM CST...
At 627 PM CST, the strong thunderstorms were located along a line
extending from near Frisco City to Bay Minette to near Fort Gaines
to 11 miles south of Fort Morgan, and moving northeast at 35 mph.
Wind gusts of 40 to 50 mph, frequent lightning and very heavy
rainfall will be possible with these storms.
Locations impacted include...
Daphne, Fairhope, Gulf Shores, Fort Morgan, Bay Minette, Atmore,
Foley, Monroeville, Brewton, Orange Beach, Spanish Fort,
Robertsdale, Point Clear, Century, Flomaton, Frisco City, Loxley,
Lillian, McCullough and Magnolia Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3022 8805 3033 8808 3078 8795 3094 8763
3118 8760 3180 8745 3180 8695 3139 8702
3115 8696 3097 8710 3097 8716 3089 8729
3071 8731 3068 8727 3022 8749
TIME...MOT...LOC 0027Z 211DEG 29KT 3119 8761 3029 8808 3007 8807
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jan 19, 5:25 PM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Jan 19, 5:25 PM CST, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Mobile AL 525 PM CST Thu Jan 19 2017 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 00Z issuance...First item in aviation land to deal with is line of shra/tsra moving east across the fa attm. This line along the MS/AL state line should move east of the fa by 04z. Some light shra behind the line will bring reduced CIGS/VISBYS for several hours (but generally in low end MVFR upper IFR levels. It the likelihood of dense fog formation after midnight due to the rain received from the line that will be the next problem. Am expecting this to drop into LIFR/VLIFR levels after 08Z, then break after sunrise. Clearing and VFR after that for the rest of the day. /16 && .PREV DISCUSSION... /issued 332 PM CST Thu Jan 19 2017/ NEAR TERM /Now Through Friday/...A negatively tilted upper trof extending from the central Plains to Louisiana sweeps across the southeast states tonight followed by shortwave ridging building into the region Friday morning. The upper ridging amplifies over the eastern states through Friday afternoon as another upper trof meanwhile advances across the western states and into the southern/central Plains. A region of deep layer lift, associated with the negatively tilted upper trof, shifts eastward across the forecast area this evening while the area remains in a warm sector environment. In response to the deep layer lift, expect a band of showers and storms to have advanced into the western portion of the area during the afternoon, then continue eastward through the remainder of the forecast area, exiting the eastern portion of the area near midnight. Have gone with categorical pops for the entire area this evening followed by slight chance to chance pops after midnight as most of the convection shifts east of the area. Areas of fog will likely develop over the area overnight then dissipate by mid Friday morning. Some locations may see dense fog development as well. Based on the latest high resolution guidance, MLCape values of 300-700 J/kg will be in place along and ahead of the band of convection, with the higher values closer to the coast. An 850 mb flow of 30-40 knots results in 0-1 km helicity values of 100-200 m2/s2. Consider the placement of these conditions and trends in the high resolution guidance, there is a greater potential for some severe storms mainly over the southern portion of the area compared to further inland, and a Slight Risk for severe storms is generally in place for this portion. The main threats will be damaging wind gusts, along with large hail and possibly an isolated tornado. Slight chance to chance pops follow for Friday as the forecast area remains in the warm sector with modest to moderate isentropic lift seen in 295-300K layer over the region. /29 SHORT TERM /Friday night Through Sunday night/...A significant severe weather event is possible for the forecast area Friday night into Saturday morning. A second round of potential severe weather follows for Saturday afternoon into Saturday evening. The southern/central Plains upper trof is reinforced by a second system that surges from the western states into the southern Plains, leading to the formation of a deep upper low over Texas by Saturday evening. The deep upper low continues eastward across the Gulf coast states through Sunday night. Friday night into Saturday morning continues to be a period of significant concern for severe weather activity as strong deep layer lift shifts eastward across the forecast area while a warm front forms over the northern Gulf and moves into the southern/central portion of the forecast area Friday night, then continues northward through the remainder of the forecast area by midday Saturday. With an 850 mb flow of initially 20 knots early Friday evening increasing to around 45 knots by late Friday night then diminishing to 30-40 knots by midday Saturday, this results in 0-1 km helicity values increasing to 200-300 m2/s2 shortly after midnight Friday night with similar values continuing until decreasing mid Saturday morning into late Saturday morning. Higher helicity values will be possible - likely even - near the warm front boundary. With surface dewpoints in the lower to mid 60s and favorable lapse rates, despite this being mainly a nocturnal event MLCape values of 500-1000 J/kg will be present over the forecast area. SPC currently has the central and western portion of the forecast area outlooked for a Slight Risk of severe through Friday night, and extension of the Slight Risk further eastward to include the remainder of the area along with an upgraded risk further to the west are certainly possible. The entire forecast area is in a Slight Risk for severe storms Saturday morning through Saturday night. A series of vigorous shortwaves are ejected downstream across the forecast area Saturday afternoon through Saturday night as the upper low approaches (and associated surface low), with the forecast area in a warm sector environment. The 850 mb flow looks to be generally 25-35 knots which results in 0-1 km helicity values typically around 100 m2/s2, but possibly near 150 m2/s2. With a warm, moist low level environment in place over the area, MLCape values increase to at least 1000 J/kg and possibly 2000 J/kg Saturday afternoon then diminish to around 500 J/kg Saturday night. On concern is that a dry slot looks likely to spread into the forecast area from the west Saturday night, and considering this think that the best potential for any strong to severe storms to be mainly between Saturday afternoon and Saturday evening, possibly continuing later into Saturday night depending on the timing of the dry slot. The surface low moves across the region Sunday into Sunday night and brings a strong cold front through the area. Will have likely pops for much of the area on Sunday which diminish to slight chance/chance pops as much drier air flows into the region. /29 LONG TERM /Monday Through Thursday/...A well defined upper trof over the extreme southeast states, including an embedded upper low, moves off into the western Atlantic through Tuesday while upper ridging builds from the Plains into the region. The upper ridge moves off into the western Atlantic on Wednesday while a large positively tilted upper trof evolves, extending from the southwest states to the Great Lakes region, and shifts eastward somewhat through Thursday. A surface ridge builds into the region through Tuesday morning followed by a surface low which passes well to the north bringing a trailing cold front through the forecast area Wednesday night. Will have dry conditions Monday through Tuesday night, followed by mainly chance pops for the remainder of the period as the front approaches and moves through. /29 MARINE...A southerly flow strengthens over the marine area through Saturday night as a cold front approaches from the west. Areas of fog, possibly dense, are expected to develop over bays and near shore waters tonight then dissipate by mid Friday morning. The cold front moves through Sunday into Sunday night with a strong offshore flow in the wake of the front. Expect to see winds attain Small Craft Advisory conditions by late Saturday night followed by Gale conditions for much of the marine area beginning late Sunday afternoon and continuing through early Monday morning. Considered issuance of at least a Small Craft Advisory beginning late Saturday night but per coordination with neighboring offices will defer this to the next shift. The offshore flow subsides Monday night into Tuesday and becomes southerly as high pressure builds into the region. /29 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jan 19, 6:59 AM CST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 659 AM CST THU JAN 19 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-201300- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 659 AM CST THU JAN 19 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG HAVE DEVELOPED ACROSS PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND MUCH OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE...AS WELL AS THE ADJACENT NEAR SHORE COASTAL WATERS. THE FOG OVER INLAND AREAS WILL DISSIPATE BY MID MORNING...BUT WILL LIKELY PERSIST THROUGH MIDDAY ALONG THE COAST. THERE IS A MODERATE RISK OF RIP CURRENTS FOR AREA BEACHES TODAY AND TONIGHT. THERE IS A MARGINAL RISK OF SEVERE STORMS FOR THE ENTIRE AREA THIS AFTERNOON INTO THIS EVENING WITH THE MAIN RISK DAMAGING WIND GUSTS. ISOLATED BRIEF TORNADOES POSSIBLE...BUT THIS RISK IS LIMITED. ONLY NUISANCE TYPE FLOODING WILL BE POSSIBLE AS THE STORMS WILL MOVE RATHER QUICKLY ACROSS THE AREA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER ROUND OF STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON AND POSSIBLY INTO EARLY SUNDAY MORNING. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS...BUT LARGE HAIL AND AN ISOLATED TORNADO WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED FRIDAY NIGHT THROUGH SATURDAY. GMZ630>635-650-655-670-675-201300- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 659 AM CST THU JAN 19 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL CONTINUE OVER BAYS...SOUNDS AND NEAR SHORE WATERS THROUGH AROUND NOON TODAY. WITH SHOWERS AND STORMS MOVING IN FROM THE WEST LATER TODAY AND THIS EVENING FOG POTENTIAL TONIGHT WILL BE A LITTLE LESS THAN PREVIOUS FEW NIGHTS. AN AREA OF SHOWERS AND THUNDERSTORMS...SOME STRONG...WILL MOVE EAST ACROSS PORTIONS OF THE MARINE AREA TODAY. INCREASED SOUTHERLY FLOW AND GRADUALLY BUILDING SEAS EXPECTED IN ADVANCE OF THE STORMS...LOCALLY HIGHER IN AND NEAR STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL ROUNDS OF STRONG TO POTENTIALLY SEVERE STORMS WILL AFFECT THE MARINE AREA FRIDAY NIGHT THROUGH THE WEEKEND. WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR STRONGER STORMS. A STRONG WESTERLY WIND FLOW WILL DEVELOP IN THE WAKE OF FINAL ROUND OF STORMS LATE SUNDAY...WITH CONDITIONS BECOMING HAZARDOUS FOR SMALL CRAFT. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED BY LATE IN THE WEEKEND.
In the hours before
Special weather statement, Jan 19, 1:47 PM CST, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
147 PM CST THU JAN 19 2017
ALZ052-MSZ067-075-076-192030-
Washington AL-Perry MS-Wayne MS-Greene MS-
147 PM CST THU JAN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON...SOUTHEASTERN WAYNE...NORTHWESTERN GREENE
AND NORTHEASTERN PERRY COUNTIES UNTIL 230 PM CST...
At 147 PM CST, the strong thunderstorm was located near Richton,
moving northeast at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Waynesboro, Clara and Buckatunna.
LAT...LON 3144 8897 3143 8894 3147 8894 3183 8857
3174 8847 3170 8847 3170 8842 3157 8828
3125 8883 3142 8899
TIME...MOT...LOC 1947Z 231DEG 32KT 3137 8883Special weather statement, Jan 19, 3:59 PM CST, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
359 PM CST THU JAN 19 2017
ALZ052-MSZ075-076-192245-
Washington AL-Perry MS-Greene MS-
359 PM CST THU JAN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN WASHINGTON...GREENE AND SOUTHERN PERRY COUNTIES UNTIL
445 PM CST...
At 359 PM CST, the strong thunderstorm was located 10 miles southwest
of McLain, or 14 miles northeast of Wiggins, moving northeast at 40
mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Leakesville, Beaumont and McLain.
LAT...LON 3143 8860 3143 8858 3116 8839 3100 8878
3100 8883 3095 8883 3091 8887 3093 8909
3102 8914
TIME...MOT...LOC 2159Z 236DEG 36KT 3101 8896Special weather statement, Jan 19, 4:39 PM CST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
439 PM CST THU JAN 19 2017
ALZ052-261>263-MSZ076-079-192345-
Mobile Inland AL-Mobile Central AL-Washington AL-Baldwin Inland AL-
Greene MS-George MS-
439 PM CST THU JAN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN BALDWIN...NORTHERN MOBILE...SOUTH CENTRAL
WASHINGTON...GEORGE AND SOUTHEASTERN GREENE COUNTIES UNTIL 545 PM
CST...
At 439 PM CST, the strong thunderstorms were located along a line
extending from 14 miles northwest of Wade to near Vancleave,and
moving northeast at 40 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Saraland, Chickasaw, Satsuma, Citronelle, Lucedale, Creola,
Chunchula, Gulfcrest, Axis, Mount Vernon, Semmes, Tanner Williams,
Mobile Regional Airport, I65 And AL 158, I65 And I165, Movico and
Wilmer.
LAT...LON 3074 8841 3074 8884 3078 8885 3128 8807
3081 8793 3079 8798 3079 8799 3078 8799
3061 8841
TIME...MOT...LOC 2239Z 238DEG 37KT 3075 8879 3056 8873Special weather statement, Jan 19, 5:26 PM CST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
526 PM CST THU JAN 19 2017
ALZ263-265-200030-
Mobile Central AL-Mobile Coastal AL-
526 PM CST THU JAN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN MOBILE COUNTY UNTIL 630 PM CST...
At 525 PM CST, the strong thunderstorms were located along a line
extending from Tanner Williams to Moss Point to 6 miles east of
Gautier,and moving northeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Theodore,
Grand Bay, Bayou La Batre, Central Dauphin Island, Mobile Regional
Airport, Alabama Port, Coden, Fort Gaines and I10 And I65.
LAT...LON 3062 8841 3078 8800 3077 8799 3079 8796
3077 8797 3080 8793 3078 8794 3074 8800
3071 8799 3077 8795 3074 8795 3073 8797
3071 8797 3051 8805 3033 8808 3022 8804
3022 8838
TIME...MOT...LOC 2325Z 234DEG 28KT 3070 8839 3044 8852 3037 8854 3026
8860Special weather statement, Jan 19, 5:50 PM CST, 40 minutes before
Special Weather Statement
National Weather Service Mobile AL
550 PM CST THU JAN 19 2017
ALZ052-053-055-261>263-200030-
Monroe AL-Mobile Inland AL-Mobile Central AL-Clarke AL-Washington AL-
Baldwin Inland AL-
550 PM CST THU JAN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN BALDWIN...NORTHERN MOBILE...WESTERN MONROE...
EASTERN WASHINGTON AND CENTRAL CLARKE COUNTIES UNTIL 630 PM CST...
At 549 PM CST, the strong thunderstorms were located along a line
extending from near Jackson to 6 miles east of Calvert to near
Mobile, and moving northeast at 45 mph.
Winds in excess of 40 mph...heavy rain...and occasional cloud to
ground lightning strikes will be possible with these storms.
Locations impacted include...
Saraland, Bay Minette, Chickasaw, Satsuma, Jackson, Creola, Grove
Hill, Chunchula, Stockton, Wagarville, Leroy, Axis, Whatley, Mount
Vernon, Calvert, Semmes, McIntosh, Mobile Regional Airport, I65 And
AL 158 and I65 And I165.
LAT...LON 3065 8831 3158 8804 3176 8772 3174 8746
3123 8758 3124 8762 3098 8763 3090 8768
TIME...MOT...LOC 2349Z 228DEG 41KT 3148 8790 3117 8791 3074 8816Special weather statement, Jan 19, 6:30 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
630 PM CST THU JAN 19 2017
ALZ055-056-059-262-264-266-FLZ201>203-200130-
Baldwin Central AL-Monroe AL-Escambia AL-Conecuh AL-
Baldwin Inland AL-Baldwin Coastal AL-Escambia Coastal FL-
Santa Rosa Inland FL-Escambia Inland FL-
630 PM CST THU JAN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL CONECUH...BALDWIN...MONROE...ESCAMBIA
ALABAMA...ESCAMBIA FLORIDA AND NORTHWESTERN SANTA ROSA COUNTIES
UNTIL 730 PM CST...
At 627 PM CST, the strong thunderstorms were located along a line
extending from near Frisco City to Bay Minette to near Fort Gaines
to 11 miles south of Fort Morgan, and moving northeast at 35 mph.
Wind gusts of 40 to 50 mph, frequent lightning and very heavy
rainfall will be possible with these storms.
Locations impacted include...
Daphne, Fairhope, Gulf Shores, Fort Morgan, Bay Minette, Atmore,
Foley, Monroeville, Brewton, Orange Beach, Spanish Fort,
Robertsdale, Point Clear, Century, Flomaton, Frisco City, Loxley,
Lillian, McCullough and Magnolia Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3022 8805 3033 8808 3078 8795 3094 8763
3118 8760 3180 8745 3180 8695 3139 8702
3115 8696 3097 8710 3097 8716 3089 8729
3071 8731 3068 8727 3022 8749
TIME...MOT...LOC 0027Z 211DEG 29KT 3119 8761 3029 8808 3007 8807The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 6:14 PM CST | Severe Thunderstorm Warning | MOB | Wilcox | 18 min |
| Jan 19, 6:41 PM CST | Special Marine Warning | MOB | 94 min | |
| Jan 19, 6:59 PM CST | Special Marine Warning | MOB | 46 min | |
| Jan 19, 7:20 PM CST | Special Weather Statement | MOB | Covington, Escambia | 55 min |
| Jan 19, 7:43 PM CST | Special Marine Warning | MOB | 32 min | |
| Jan 19, 8:10 PM CST | Special Marine Warning | MOB | 65 min | |
| Jan 19, 8:15 PM CST | Special Weather Statement | MOB | Covington | 60 min |
| Jan 19, 9:06 PM CST | Special Marine Warning | MOB | 54 min | |
| Jan 19, 10:00 PM CST | Special Marine Warning | MOB | 45 min | |
| Jan 20, 10:40 AM CST | Gale Watch | MOB | 42 hr | |
| Jan 20, 10:40 AM CST | Small Craft Advisory | MOB | 4 days | |
| Jan 20, 2:23 PM CST | Dense Fog Advisory | MOB | Baldwin, Mobile | 13 hr |
| Jan 20, 2:28 PM CST | Marine Dense Fog Advisory | MOB | 13 hr | |
| Jan 19, 9:10 PM CST | Special Weather Statement | MOB | Okaloosa | 50 min |
Nearby
Special Weather Statements in Alabama, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.